# SDR 99ZZZX4530

- Difficulty date: November 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832EX
- Make and model: Dhav DHC8102
- Aircraft serial: 280
- Engine: Pwa PW120
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nacelle
- Part time: 19,977 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED FROM AIRCRAFT DUE TO MODERATE VIBRATION AT 1,050 RPM, SLIGHT AT 900 RPM.
